I am really sorry to hear that you are feeling so badly. I highly recommend that you get in to see your primary care doctor
about this issue. They will be able to take a look at you and make sure there is nothing serious going on. Also, assuming not, they can recommend medications for nausea to help you feel better and stop vomiting
Sometimes, with a viral infection like the flu, vomiting may cause small flecks of blood in the vomit. This occurs in large part because the physical strain from vomiting irritates the lining of the stomach leading to a small amount of bleeding
. In addition to this, the virus may cause some direct inflammation of the stomach lining which can make the problem worse. Most of the time, this bleeding is not a serious problem that you need to be worried about.
However, I am concerned about 3 days of vomiting, as this is very unpleasant and could lead to dehydration. You should see your doctor so that they can give you medications to calm down the nausea! Also, rarely, you may develop more serious stomach bleeding, which would be a medical emergency. Therefore, if you have increasing amounts of blood or clots in the vomit, you need to go to the emergency room right away.